Bifurcation for the Solutions of Equations Involving Set Valued Mappings

E.U.Tarafdar E.U.TarafdarE.U.Tarafdar E.TarafdarE. U.https://api.elsevier.com/content/author/author_id/6701375233 (1985) Bifurcation for the Solutions of Equations Involving Set Valued Mappings. , 8 1: 37-48. doi:10.1155/S0161171285000035


Author E.U.Tarafdar E.U.TarafdarE.U.Tarafdar E.TarafdarE. U.https://api.elsevier.com/content/author/author_id/6701375233
Title Bifurcation for the Solutions of Equations Involving Set Valued Mappings
ISSN 16870425 01611712
Publication date 1985-01-01
Sub-type Article (original research)
DOI 10.1155/S0161171285000035
Volume 8
Issue 1
Start page 37
End page 48
Total pages 12
Keyword bifurcation point
characteristic value
Compact set valued mapping
index
isolated zero
multiplicity
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 12 Sep 2017, 00:04:34 EST by System User